| Model Number |
AX1000 |
| Medical Device Problem Code |
Application Program Problem: Dose Calculation Error (1189)
| Health Effect - Clinical Code |
Electrolyte Imbalance (2196)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: customer reported a tpn compounded at their facility is suspected to have had a potential compounding error during the apex process procedure.
Additional Manufacturer Narrative
Thie report has been identified as b.Braun medical, inc.Internal report (b)(4).The logs of the device were provided for review.The log review did not note an occurrence of the reported issue.